# SDR SWAA2023092102440

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 58,041 hours, 34,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD EMER. SLIDE ISOLATOR IAW AMM 52-13-31.
